A set of squares without arithmetic progressions

Volume 155 / 2012

Katalin Gyarmati, Imre Z. Ruzsa Acta Arithmetica 155 (2012), 109-115 MSC: Primary 11B50, 11B75, 11P70. DOI: 10.4064/aa155-1-11


  • Katalin GyarmatiAlgebra and Number Theory Department
    Eötvös Loránd University
    H-1117 Budapest, Hungary
  • Imre Z. RuzsaAlfréd Rényi Institute of Mathematics
    Pf. 127, H-1364 Budapest, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image